# SDR F3LA200100073

- Difficulty date: May 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT, LT OF CENTER LINE BETWEEN BS 727 AND 727A, CORRODED.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPPORT CHANNEL, SPLICE ANGLE AND STRAP PER SRM 53-60-53, SRM 57-40-02 AND SOPM 20-41-02.
